# SDR IPXA1M67016

- Difficulty date: May 7, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74551
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER AUX TANK AT STA LT XCW81 STRINGER 9 CRACKED ON AFT SIDE OF TANK PARTITION.  REPAIRED CTR WING AUX TANK STRINGER 9 BETWEEN LT XCW 75-85 IAW EO MD11-5710-42939-A & STA SA EA 011-5710-01-A3137 REV IR.
